Accessibility navigation


The relationship between the direct and weak formulations of a linearised Riemann solver for systems of conservation laws

Glaister, P. (1996) The relationship between the direct and weak formulations of a linearised Riemann solver for systems of conservation laws. Computers & Mathematics with Applications, 31 (7). pp. 65-73. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0898-1221(96)00018-1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15585
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation